Язык оригиналаАнглийский
Страницы (с-по)S68-S75
Число страниц8
ЖурналProceedings of the Steklov Institute of Mathematics
Том304
DOI
СостояниеОпубликовано - апр 2019

Ключевые слова

    Предметные области ASJC Scopus

    • Mathematics (miscellaneous)

    Предметные области WoS

    • Математика, Прикладная
    • Математика

    Цитировать

    @article{f3ebc4c4d539462291cacae9ed58b72f,
    title = "Approximation of Minimax Solutions of HamiltonJacobi Functional Equations for Time-Delay Systems",
    keywords = "Hamilton-Jacobi equations, generalized solutions, coinvariant derivatives, finite-dimensional approximations, time-delay systems",
    author = "Gomoyunov, {M. I.} and Lukoyanov, {N. Yu.} and Plaksin, {A. R.}",
    year = "2019",
    month = "4",
    doi = "10.1134/S0081543819020081",
    language = "English",
    volume = "304",
    pages = "S68--S75",
    journal = "Proceedings of the Steklov Institute of Mathematics",
    issn = "0081-5438",
    publisher = "Maik Nauka-Interperiodica Publishing",

    }

    Approximation of Minimax Solutions of HamiltonJacobi Functional Equations for Time-Delay Systems. / Gomoyunov, M. I.; Lukoyanov, N. Yu.; Plaksin, A. R.

    В: Proceedings of the Steklov Institute of Mathematics, Том 304, 04.2019, стр. S68-S75.

    Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

    TY - JOUR

    T1 - Approximation of Minimax Solutions of HamiltonJacobi Functional Equations for Time-Delay Systems

    AU - Gomoyunov, M. I.

    AU - Lukoyanov, N. Yu.

    AU - Plaksin, A. R.

    PY - 2019/4

    Y1 - 2019/4

    KW - Hamilton-Jacobi equations

    KW - generalized solutions

    KW - coinvariant derivatives

    KW - finite-dimensional approximations

    KW - time-delay systems

    UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000470756500007

    UR - http://www.scopus.com/inward/record.url?scp=85066867545&partnerID=8YFLogxK

    U2 - 10.1134/S0081543819020081

    DO - 10.1134/S0081543819020081

    M3 - Article

    VL - 304

    SP - S68-S75

    JO - Proceedings of the Steklov Institute of Mathematics

    JF - Proceedings of the Steklov Institute of Mathematics

    SN - 0081-5438

    ER -